# SDR CA060712001

- Difficulty date: July 10, 2006
- Submitted: August 2, 2006
- Operation: General aviation
- Make and model: Bell 407
- Aircraft time: 5,268 hours
- Engine: Allsn 250C47B
- System (JASC): 6220 · Main Rotor Head
- Part: Bearing
- Part number: 407310101101
- Condition: Separated
- Location: Main Rotor
- Part time: 5,644 hours
- Component: Main Rotor, Bell
- Component part number: 407010101101
- Stage of operation: NR
- How discovered: 9
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

(CAN) AIRCRAFT DEVELOPED A VERTICIAL VIBRATION, VISUAL INSPECTION REVEALED A SEPERATED SHEAR BEARING. (TC NR 20060712001)
